# SDR IPXA2018102235250

- Difficulty date: October 22, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,966 hours, 13,753 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR LOWER AFT CORNER WAS DEFLECTED AND THE PAN HAD A 1 INCH CRACK THAT ENDS IN A RIVET HOLE.  REPAIRED IAW EO MD11-5230-70321-A.
